X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (34812) 34812
Book / eBook (574) 574
Book Chapter (330) 330
Conference Proceeding (318) 318
Newspaper Article (131) 131
Dissertation (73) 73
Publication (59) 59
Web Resource (40) 40
Paper (10) 10
Magazine Article (7) 7
Government Document (5) 5
Book Review (4) 4
Trade Publication Article (3) 3
Reference (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (24690) 24690
mathematics, applied (14114) 14114
operators (12233) 12233
analysis (7160) 7160
mathematics, general (6546) 6546
mathematical analysis (5473) 5473
inequalities (3818) 3818
applications of mathematics (3203) 3203
operator theory (2854) 2854
convergence (2503) 2503
studies (2227) 2227
physics, mathematical (2141) 2141
algebra (2126) 2126
partial differential equations (2080) 2080
functional analysis (2067) 2067
approximation (1991) 1991
theorems (1962) 1962
algorithms (1959) 1959
differential equations (1887) 1887
applied mathematics (1856) 1856
optimization (1855) 1855
mathematical models (1832) 1832
physics (1829) 1829
research (1616) 1616
hilbert space (1542) 1542
equations (1514) 1514
eigenvalues (1469) 1469
spaces (1460) 1460
theoretical, mathematical and computational physics (1396) 1396
existence (1374) 1374
geometry (1358) 1358
fourier analysis (1329) 1329
banach space (1324) 1324
integrals (1238) 1238
mathematical physics (1215) 1215
quantum physics (1208) 1208
operator (1193) 1193
mathematical functions (1123) 1123
differential geometry (1082) 1082
calculus of variations and optimal control; optimization (1067) 1067
stability (1024) 1024
numerical analysis (1011) 1011
potential theory (1001) 1001
boundary value problems (1000) 1000
mathematical theorems (1000) 1000
inequality (956) 956
usage (946) 946
operations research & management science (942) 942
article subject (930) 930
regularity (927) 927
topology (927) 927
mathematical inequalities (899) 899
polynomials (886) 886
mathematics - functional analysis (883) 883
banach spaces (881) 881
ordinary differential equations (876) 876
computer science (874) 874
mathematics - analysis of pdes (846) 846
mathematical research (823) 823
spectral theory (822) 822
geometry and topology (774) 774
nonlinearity (770) 770
uniqueness (766) 766
dirichlet problem (757) 757
systems (752) 752
physics, multidisciplinary (747) 747
boundedness (746) 746
boundary conditions (727) 727
mathematical methods in physics (719) 719
mappings (717) 717
theorem (714) 714
fixed point theory (710) 710
linear operators (686) 686
mathematical and computational biology (684) 684
econometrics (683) 683
schrodinger-operators (683) 683
fixed points (681) 681
mathematics - operator algebras (680) 680
estimates (676) 676
operator algebras (673) 673
banach-spaces (665) 665
mapping (656) 656
interpolation (650) 650
commutators (641) 641
iterative methods (641) 641
difference and functional equations (639) 639
continuity (631) 631
fixed point (628) 628
norms (620) 620
analysis of pdes (607) 607
mechanics (600) 600
approximations and expansions (591) 591
probability theory and stochastic processes (583) 583
abstract harmonic analysis (574) 574
manifolds (558) 558
analytic functions (545) 545
mathematical and computational physics (544) 544
functions (541) 541
matrices (537) 537
calculus (534) 534
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (174) 174
Gerstein Science - Stacks (72) 72
Online Resources - Online (45) 45
Collection Dvlpm't (Acquisitions) - Vendor file (43) 43
Robarts - Stacks (29) 29
UofT at Mississauga - Stacks (13) 13
Collection Dvlpm't (Acquisitions) - Closed Orders (11) 11
Mathematical Sciences - Missing (10) 10
UofT at Scarborough - Stacks (10) 10
Physics - Stacks (4) 4
UTL at Downsview - May be requested (4) 4
Aerospace - Stacks (3) 3
St. Michael's College (John M. Kelly) - 2nd Floor (3) 3
Engineering & Comp. Sci. - Stacks (2) 2
Astronomy & Astrophysics - Ask at library (1) 1
Chemistry (A D Allen) - Stacks (1) 1
Chemistry (A D Allen) - Storage (1) 1
Indust. Rel's & Hum. Resources (Newman) - Library use only (1) 1
Mathematical Sciences - Course Reserves (1) 1
Robarts - Searching (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (36228) 36228
French (227) 227
German (221) 221
Japanese (149) 149
Chinese (98) 98
Spanish (41) 41
Russian (37) 37
Czech (25) 25
Portuguese (15) 15
Korean (14) 14
Italian (4) 4
Dutch (3) 3
Arabic (2) 2
Assamese (1) 1
Catalan (1) 1
Estonian (1) 1
Polish (1) 1
Slovak (1) 1
Swedish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Book
Communications in Partial Differential Equations, ISSN 0360-5302, 06/2014, Volume 39, Issue 6, pp. 1128 - 1157
In this article we revisit the inequalities of Kato and Ponce concerning the L r norm of the Bessel potential J s  = (1 − Δ) s/2... 
Primary 42B20 | Secondary 46E35 | Kato-Ponce | Fractional Leibniz rule | KORTEWEG-DEVRIES EQUATION | MATHEMATICS | MATHEMATICS, APPLIED | NAVIER-STOKES EQUATIONS | OPERATORS | EULER | Partial differential equations | Inequality | Norms | Estimates | Inequalities | Images
Journal Article
2017, Anthropology of tourism : heritage, mobility, and society, ISBN 1498509959, xxvi, 183 pages
Book
2013, Mathematical surveys and monographs, ISBN 0821891529, Volume 187, xxiv, 299
Book
Mathematische Annalen, ISSN 0025-5831, 4/2014, Volume 358, Issue 3, pp. 833 - 860
...$$ L satisfies, with a non negative curvature parameter, the generalized curvature inequality introduced by the first and third named authors in http://arxiv.org/abs... 
Mathematics, general | Mathematics | METRIC-MEASURE-SPACES | MATHEMATICS | LOCAL DIRICHLET SPACES | PARABOLIC HARNACK INEQUALITY | SECOND-ORDER | HARMONIC-FUNCTIONS | VECTOR-FIELDS | MANIFOLDS | OPERATORS | SOBOLEV INEQUALITIES | GEOMETRY | Equality | Probability | Differential Geometry | Analysis of PDEs
Journal Article
Journal of functional analysis, ISSN 0022-1236, 2014, Volume 267, Issue 6, pp. 1807 - 1836
We state and prove a general Harnack inequality for minimizers of nonlocal, possibly degenerate, integro-differential operators, whose model is the fractional p... 
Harnack inequality | Quasilinear nonlocal operators | Fractional Sobolev spaces | Caccioppoli estimates | Fractional sobolev spaces | MATHEMATICS | REGULARITY | SPACES | MINIMA | VARIATIONAL INTEGRALS
Journal Article
by Chen, W and Chen, W and Ho, K.-P and Ho, K.-P and Jiao, Y and Jiao, Y and Zhou, D and Zhou, D
Acta Mathematica Hungarica, ISSN 0236-5294, 4/2019, Volume 157, Issue 2, pp. 408 - 433
We prove a weighted mixed-norm inequality for the Doob maximal operator on a filtered measure space... 
primary 60G46 | extrapolation | BMO | secondary 60G42 | Mathematics, general | weight | Doob’s maximal operator | Mathematics | mixed-norm inequality | MATHEMATICS | Doob's maximal operator | Equality
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2018, Volume 2018, Issue 1, pp. 1 - 20
In this paper, we study some complementary inequalities to Jensen’s inequality for self-adjoint operators, unital positive linear mappings, and real valued twice differentiable functions... 
positive linear mapping | convex function | Mathematics | 47A64 | Mond-Pečarić method | 47A63 | self-adjoint operator | 47B15 | converse of Jensen’s operator inequality | Analysis | Mathematics, general | 46L05 | Applications of Mathematics | converse of Jensen's operator inequality | QUASI-ARITHMETIC MEANS | MATHEMATICS | Mond-Pecaric method | MATHEMATICS, APPLIED | POSITIVE LINEAR-MAPS | CONVERSES | Research
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2019, Volume 479, Issue 2, pp. 1456 - 1474
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 01/2016, Volume 488, pp. 284 - 301
...=1NBn⁎X⁎XBn‖Φ(p2). For p≥2 this implies refined Minkowski inequality for p-modified unitarily invariant norms ‖⋅‖Φ(p)‖∑n=1NBn‖Φ(p)≤‖|∑n=1NBn|p+(∑n=1N‖Bn‖Φ(p))−p2∑n... 
Operator matrix | Symmetrically norming function | Unitarily invariant norm | secondary 47A65 | 15A57 | 47B15 | 46B20 | 47B10 | MSC primary 47A30 | 15A60 | 47A60 | MATHEMATICS | MATHEMATICS, APPLIED | MCCARTHY INEQUALITIES | NONCOMMUTATIVE CLARKSON INEQUALITIES | N-TUPLES
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2017, Volume 445, Issue 2, pp. 1516 - 1529
Using a refinement of the classical Young inequality, we refine some inequalities of operators including the function ωp, where ωp is defined for p⩾1 and operators T1,…,Tn∈B(H) byωp(T1,…,Tn):=sup‖x‖=1⁡(∑i=1n|〈Tix,x〉|p)1p... 
Numerical range | Generalized Euclidean operator radius | Young inequality | Inequality | MATHEMATICS | HILBERT-SPACE OPERATORS | NUMERICAL RADIUS | MATHEMATICS, APPLIED | Equality
Journal Article
Turkish journal of mathematics, ISSN 1300-0098, 2019, Volume 43, Issue 1, pp. 523 - 532
We prove analogs of certain operator inequalities, including Holder-McCarthy inequality, Kantorovich inequality, and Heinz-Kato inequality, for positive operators on the Hilbert space in terms... 
MATHEMATICS | Reproducing kernel Hilbert space | Holder-McCarthy-type inequality | REPRODUCING KERNELS | Berezin symbol | Berezin number | Kantorovich-type inequality | Heinz-Kato inequality | positive operator | BEREZIN SYMBOLS
Journal Article
Mathematica Slovaca, ISSN 1337-2211, 2018, Volume 68, Issue 6, pp. 1439 - 1446
In this paper, we improve the famous Reid inequality related to linear operators... 
square roots | Secondary 47A05 | Primary 47A63 | positive and hyponormal (bounded and unbounded) operators | Reid inequality | MATHEMATICS
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 10/2017, Volume 531, pp. 399 - 422
The Hardy–Littlewood inequalities on ℓp spaces provide optimal exponents for some classes of inequalities for bilinear forms on ℓp spaces... 
Hardy–Littlewood inequality | Multilinear operators | Absolutely summing operators | Multilinear forms | POLYNOMIALS | MATHEMATICS | MATHEMATICS, APPLIED | MULTIPLE SUMMING OPERATORS | L(P) SPACES | Hardy-Littlewood inequality | Mathematics - Functional Analysis
Journal Article
Nonlinear analysis, ISSN 0362-546X, 2015, Volume 127, pp. 263 - 278
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 4/2019, Volume 13, Issue 3, pp. 583 - 613
Let $$\left| {\left| {\cdot }\right| }\right| _\Phi $$ · Φ be a unitarily invariant norm related to a symmetrically norming (s.n.) function $$\Phi $$ Φ ,... 
Primary 47A30 | 47B10 | 46B20 | Mathematics | 47A60 | Concave function | Non-commutative Clarkson inequalities | Operator Theory | Unitarily invariant norm | Secondary 47A65 | 15A57 | Circulant block operator matrix | 47B15 | Analysis | Mathematics, general | Convex function | Finite Fourier transform | 15A60 | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2019, Volume 2019, Issue 1, pp. 1 - 12
.... An interesting aspect is the generalization of classical inequalities via AB-fractional integral operators... 
AB-fractional integral operator | Mathematics, general | Mathematics | Applications of Mathematics | Minkowski inequality | Analysis | MATHEMATICS | MATHEMATICS, APPLIED | Operators (mathematics) | Integrals | Fractional calculus
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 8/2017, Volume 56, Issue 4, pp. 1 - 18
.... We show that the following conditions are equivalent: (i) $$\Omega $$ Ω is a John domain; (ii) for a fixed $$p\in (1,\infty )$$ p ∈ ( 1 , ∞ ) , the Korn inequality holds for each... 
Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | Analysis | Theoretical, Mathematical and Computational Physics | 35A01 | Secondary 35F05 | Mathematics | Primary 35A23 | 26D15 | MATHEMATICS | COUNTEREXAMPLES | MATHEMATICS, APPLIED | SOBOLEV SPACES | POINCARE | IMPLIES JOHN | FRIEDRICHS | PROOF | DIVERGENCE OPERATOR | Equality
Journal Article
Journal of functional analysis, ISSN 0022-1236, 2014, Volume 266, Issue 1, pp. 55 - 66
The paper gives the following improvement of the Trudinger–Moser inequality:(0.1)sup∫Ω|∇u|2dx−ψ(u)⩽1,u∈C0∞(Ω)∫Ωe4πu2dx<∞,Ω∈R2, related to the Hardy... 
Spectral gap | Virtual bound state | Singular elliptic operators | Trudinger–Moser inequality | Borderline Sobolev imbeddings | Hardy–Sobolev–Mazya inequality | Remainder terms | Trudinger-Moser inequality | Hardy-Sobolev-Mazya inequality | MATHEMATICS | Equality
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.